2009年论文|
当前位置:首页 > 科研 > 学术论文 > 2009年论文
2009年2区以上论文清单
发表时间:2015-10-13 阅读次数:1813次

 

序号 姓名 第一作者 通讯作者 全部作者 论文题目 刊名 出版期页
1 曹志浩 曹志浩 曹志浩 曹志浩 A note on eigenvalues of matrices which are self-adjoint in symmetric bilinear forms SIAM J. Matrix Anal. Appl. 30, 1421-1423
2 陈天平     Lili Wang, Wenlian Lu, and Tianping Chen Multistability and New Attraction Basins of Almost-Periodic Solutions of Delayed Neural Networks IEEE Transactions on neural networks 20(10), 2009, 1581-1593 
3 程晋     Cheng, J; Nakagawa, J; Yamamoto, M; Yamazaki, T Uniqueness in an inverse problem for a one-dimensional fractional diffusion equation INVERSE PROBLEMS  
4 范恩贵 Hon,YC 范恩贵 Hon,YC,FAN,EG A series of exact solutions for coupled Higgs field equation and coupled Schrödinger Boussinesq equation NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS 71 (2009) 3501 3508
5 范恩贵 Hon,YC 范恩贵 Hon,YC,FAN,EG Quasi-periodic solutions for modified
Toda lattice equation
Chaos, Solitons and Fractals  40 (2009) 1297–1308
6 葛颢 葛颢 葛颢 葛颢 Extended forms of the second law for general time-dependent stochastic processes Physical Review E 80 021137 
7 葛颢 葛颢 葛颢 葛颢,Hong Qian Thermodynamic limit of a nonequilibrium steady state: Maxwell-type construction for a bistable biochemical system Physical Review Letters 103, 148103 
8 郭坤宇 郭坤宇   Guo, K; Sun, SH; Zheng, D; Zhong, CY Multiplication operators on the Bergman space via the Hardy space of the bidisk J. fur Reine und Angew. Math.  628(2009),129-168
9 郭坤宇 郭坤宇   Kunyu Guo , Kai Wang Beurling type quotient  modules over the bidisk and boundary representations J. Funct. Anal 257(2009),3218-3238         
10 雷震 Hou Y Hou Y Hou Y, Lei Z On the stabilizing effect of convection for 3D incompressible flows Communications on Pure and Applied Mathematics 62 (2009), no. 4, 501-564 
11 李大潜 Tatsien Li Tatsien Li Ta-Tsien Li, Yue-Jun Peng, Jérémy Ruiz  Entropy solutions for linearly degenerate hyperbolic systems of rich type, J. Math. Pures Appl. 91(2009), 553--568. doi:10.1016/ j.matpur.2009.01.008
12 李大潜 Qilong Gu Tatsien Li Qilong Gu, Tatsien Li Exact boundary controllability for quasilinear wave equa-
tions in a planar tree-like network of strings,
ANN I H POINCARE-AN 8(2009), 405–418
13 梁振国 梁振国 梁振国 Z.Liang, J. Yan strong stability of KAM tori: from the point of view of viscosity solutions of H-J Equations Journal of Dynamics and Differential Equations 21(2009),353-370
14 林伟     Wei Lin and Guanrong Chen  A View of the Anti-Integrable Limit, IEEE Transactions on Neural Networks Regular Paper vol. 20, pp.1340 
15 楼红卫 H. Lou   H. Lou, J. Yong,  Optimality Conditions for Semilinear Elliptic Equations with Leading Term Containing Controls SIAM Journal on Control and Optimization, 48 (2009),  2366--2387
16 汤善健 S. Tang   Shanjian Tang, Xu Zhang NULL CONTROLLABILITY FOR FORWARD AND BACKWARD STOCHASTIC PARABOLIC EQUATIONS SIAM Journal  on Control and Optimization 48(2009), 2191-2216
17 汤善健   S. Tang  Freddy Delbaen, Shanjian Tang Harmonic analysis of stochastic equations and backward stochastic differential equations PROBABILITY THEORY AND RELATED FIELDS 146(2010), Nos. 3-4, pp. 291--336
18 魏益民 LZhou  魏益民 Zhou, Liangmin; Lin, Lijing; 魏益民*; Qiao, Sanzheng Perturbation analysis and condition numbers of symmetric algebraic Riccati equations Automatica  45 (2009), no. 4, 1005--1011.
19 魏益民 Y LIN 魏益民 Lin, Yiqin; Shi, Xinghua; 魏益民* On computing PageRank via lumping the Google matrix J. Comput. Appl. Math. 224 (2009), no. 2, 702—708. 
20 吴昊     M. Grasselli, Hao Wu and Songmu Zheng Convergence to equilibrium for parabolic-hyperbolic time-dependent Ginzburg-Landau-Maxwell equations SIAM J. Math. Anal.,  40(5) (2009), 2007-2033. 
21 吴宗敏 Ma, LM Ma, LM Ma, LM; Wu, ZM Approximation to the k-th derivatives by multiquadric quasi-interpolation method  JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS     Volume: 231   Issue: 2   Pages: 925-932   Year: 2009
22 吴宗敏 Chen, RH Chen, RH Chen, RH; Han, XL; Wu, ZM A multiquadric quasi-interpolation with linear reproducing and preserving monotonicity  JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS    Volume: 231   Issue: 2   Pages: 517-525   Year: 2009 
23 肖体俊 Liang, J Xiao, TX Liang, J; N'Guerekata, GM; Xiao, TJ; Zhang, J Some properties of pseudo-almost automorphic functions and applications to abstract differential equations NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS 70, 7, 2731-2735
24 肖体俊 Ding, HS Xiao, TX Ding, HS; Xiao, TJ; Liang, J Existence of positive almost automorphic solutions to nonlinear delay integral equations NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS 70, 6, 2216-2231
25 谢纳庆 Luo M Zhang, X Luo M, Xie N, Zhang, X Positive mass theorems for asymptotically de Sitter spacetimes Nuclear Phys. B 825, 98-118
26 严军 程崇庆   程崇庆,严军 Arnold diffusion in Hamiltonian systems:a priori unstable case Journal of Differential Geometry 82 (2009), 229-277
27 杨卫红 杨卫红 杨卫红 杨卫红 Error bounds for convex polynomials SIAM Journal on Optimization vol.19(2009), 1633–1647
28 张永前 陈恕行 张永前 Shuxing Chen, Jingbo Geng, and Yongqian Zhang Isentropic approximation of quasi-one-dimensional unsteady nozzle flow SIAM Journal Math. Analysis Volume 41(4)(2009), 1693-1712
29 张永前 王泽军 张永前 Zejun Wang and Yongqian Zhang Steady supersonic flow past a curved cone Journal of Differential Equations Volume 247 (2009),1817-1850
30 张永前 耿金波 张永前 Geng, JB; Zhang, YQ Irrotational approximation to the quasi-1-d gas flow ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK Volume 60(6)(2009), 1053-1073
31 张云新 张云新   张云新 Properties of tug-of-war model for cargo transport by molecular motors PHYSICAL REVIEW E 61918
32 周子翔 周子翔 周子翔 周子翔 Relation between hyperbolic Nizhnik-Novikov-Veselov equation and stationary Davey-Stewartson II equation Inverse Problems Vol. 25, 0225003

 

Copyright © |2012 复旦大学数学科学学院版权所有 沪ICP备042465  

电话:+86(21)65642341 传真:+86(21)65646073